# SDR UALA2012072704080

- Difficulty date: July 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 45,986 hours, 11,890 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Condition: Unknown
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OIL FILTER STATUS MESSAGE.  OIL FILTER REPLACED AND MASTER CHIP DETECTOR CHECKED, NO DEFECTS FOUND.  DIFFERENTIAL PRESSURE SWITCH REPLACED PER AMM 79-35-01.  LEAK CHECKED GOOD, NO FURTHER FAULTS.
